MAUDE Adverse Event Report: PORTEX; TRACHEOSTOMY TUBE

PORTEX; TRACHEOSTOMY TUBE
Model Number 101/860/060
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Returned device was received for evaluation.During the evaluation of the device the customer reported condition was confirmed.Problem source was traced to user interface.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.
 
Event or Problem Description
It was reported that twelve days after the customer started to use the product, leakage of air was observed.So he changed the product to another new one.The customer then checked the removed product and found a tear in the inflation line, which was suspected to be the root cause of the event.No patient injury.

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY TUBE
MDR Report Key12725428
Report Number3012307300-2021-10480
Device Sequence Number14577478
Product Code BTO
UDI-Device Identifier15019517076127
UDI-Public15019517076127
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number101/860/060
Device Catalogue Number101/860/060CZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date10/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1